# SDR KCSA202512121239

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 109,500 hours, 18,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS IDENTIFIED BETWEEN FASTENERS AT BL 0 BETWEEN STA 320 AND STA 340
